4 Weeks Post Teosyal Kiss: Two Bumps above Injection Site (Photo)
HI I had this done four weeks ago although my top lip looks ok I'm talking my actual lip above my lip where it was injected has been left with two tiny bumps that wasn't there before what are these? & will they ever go I am very down about it also my bottom lip looks not much different in size but its lumpy with little blisters keep appearing & my lips in general feels, well not nice ,I ?
Doctor Answers (1)
4 weeks post lip injection all swelling should be gone. If you have lumps and blisters return to your injector for an assessment. You may require a hyaluronidase injection to dissolve the product.
Hope this helps.
These answers are for educational purposes and should not be relied upon as
a substitute for medical advice you may receive from your physician. If you
have a medical emergency, please call 911. These answers do not constitute
or initiate a patient/doctor relationship.